# SDR DHL2003745018

- Difficulty date: August 21, 2003
- Submitted: August 22, 2003
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING LANDING ROLLOUT FORWARD ENTRY LIGHT ILLUMINATED AND STAYED ON.  DOOR HANDLE WAS SLIGHTLY AJAR.  ADJUSTED FORWARD ENTRY DOOR IAW B-M/M 52-11-01.  NO DEFECTS NOTED.
